Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Vivid Dreams And Nightmares

Vivid Dreams And Nightmares

When I went on the Briviact about 3 or so weeks ago I started to have such vivid dreams a lot were nightmares
I took myself off it after a week. I couldn't function at all even having people helping me to use my ATM or make coffee. I also got very down in the dumps. I do have depression
Since then I am still having them. Not really depressed either After my brain tumor was removed 9 years ago I had them and very bizarre . it settled and I was presuming that my brain being so mucked around with… read more

A MyEpilepsyTeam Member said:

Thank you that's why I had to lowered the lamotrigine the levels were too high in my blood. if I'm going to react I usually do a good job. Dilantin played with my liver to the extent that liver transplant was mentioned. I was only on the drug for a week. I'm going for an assessment for surgery next week to control seizures so hopefully I could lower medications down the track. I'm never going to go near Briviact again. Its scary

posted over 1 year ago
A MyEpilepsyTeam Member said:

I've been on briviact for a couple of years and nothing bad has every happened or no bad side effects for me. As for every other anti epileptic drug no real help with my sezuires. I do have depression and I've had alot of test on my brain and my brain poked and proded at to see if I was a canadate for brain surgery and 2 implants in my brain so my brains been used. A blood test would determine how long it stays in you're blood system depending on the last time you took it and what kind it is, a week the results and side effects are going to vary from person to person.

posted over 1 year ago
A MyEpilepsyTeam Member said:

My recent visit with my new neurologist explained Brivact to me in that it is related to Keppra. A lot of drugs are very similar. I also asked about VNS and he assured me that it is not dangerous but to see what happens in the future. Any comments on VNS although even though I know that there are a lot of references to this procedure if anyone wants to simplify this procedure please do.

posted over 1 year ago
A MyEpilepsyTeam Member said:

I've been on every AED out their so far Brivact an Vimpat are do the best yet I also have VNS and Brain surgery as we all know every one reaction is different

posted over 1 year ago
A MyEpilepsyTeam Member said:

I had the same result with Dilantin and when pregnant was given twice the dose and then the news said that dilantin can damage the liver and also the foetus. I took myself right off that one. Lamotrigine increases never work for me unfortunately they just make the walls spin. Good luck.

posted over 1 year ago
Already a Member? Log in